Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 151, NWS Jackson, MS

April 4, 2011Clarke County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 4, 2011, 6:51 PM CDT for Clarke County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 6:51 PM CDT (23:51 UTC)
Expired
Apr 4, 2011, 7:30 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 7:05 PM CDTTSTM WND DMGQuitman, MSPOWER OUTAGES WERE REPORTED ALL ACROSS THE COUNTY FROM WIND DAMAGE. CITIES AFFECTED INCLUDE RURAL PORTIONS OF QUITMAN...STONEWALL AND ENTERPRISE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 5:28 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS54 KJAN 042351
SVRJAN
MSC023-050030-
/O.NEW.KJAN.SV.W.0151.110404T2351Z-110405T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF QUITMAN...

* UNTIL 730 PM CDT

* AT 651 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED   
NEAR STONEWALL MOVING NORTHEAST AT 45 MPH. THERE WAS A SECOND STORM 
NEAR DESOTO ALSO MOVING NORTHEAST AROUND 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CRANDALL...SABLE...SYKES...MIDDLETON AND SNELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3194 8846 3187 8887 3223 8891 3223 8846
TIME...MOT...LOC 2351Z 239DEG 53KT 3215 8877

$$
1 follow-up statement
493 
WWUS54 KJAN 050005
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CDT MON APR 4 2011

MSC023-050030-
/O.CON.KJAN.SV.W.0151.000000T0000Z-110405T0030Z/
CLARKE MS-
705 PM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CLARKE COUNTY...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
SABLE MOVING NORTHEAST AT 45 MPH. A SECOND STORM WAS ALSO LOCATED 
ABOUT 5 MILES NORTHWEST OF CRANDALL MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MIDDLETON AND SNELL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MISSISSIPPI.

&&

LAT...LON 3194 8846 3187 8887 3223 8891 3223 8846
TIME...MOT...LOC 0004Z 234DEG 38KT 3221 8868

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 4:08 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 4, 4:08 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT MON APR 4 2011

...SEVERE THUNDERSTORMS CONTINUING THIS AFTERNOON ENDING BY MID
EVENING...

.SHORT TERM...COLD FRONT ON TRACK TO SWEEP ACROSS THE AREA THIS
AFTERNOON WITH TEMPERATURES CLIMBING INTO THE LOW 80S AND DEWPOINTS
IN THE UPPER 60S TO 70 CURRENTLY. THIS RESULTS IN MLCAPES OF
2000-2500 J/KG WITH STORM RELATIVE HELICITIES RANGING FROM 300-400
M^2/S^2 ACROSS THE AREA. CONTINUES TO LOOK LIKE DAMAGING WINDS WILL
BE THE MAIN RISK...BUT LARGE HAIL AND TORNADOES WILL CONTINUE TO BE
POSSIBLE THROUGH THE AFTERNOON AND EARLY EVENING. THE COLD FRONT WILL
EXTEND ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA EARLY THIS
EVENING WITH THE SEVERE POTENTIAL ENDING BY 7 OR 8PM DEPENDING ON THE
MOVEMENT OF THE FRONTAL BOUNDARY.

THE FRONT WILL EXIT THE AREA TO THE EAST BY MID EVENING WITH A FEW
RESIDUAL SHOWERS IN THE EAST. THE CLOUDS SHOULD CLEAR PRETTY QUICKLY
LATER TONIGHT AS DRY AIR BUILDS IN BEHIND THE FRONT. STRONG HIGH
PRESSURE WILL BUILD OVER THE AREA ON TUESDAY WITH TEMPS IN THE 60S
UNDER CLEAR SKIES. THE SURFACE RIDGE WILL SHIFT TO THE EAST OF THE
AREA ON WEDNESDAY AND OUR COOL DOWN WILL BE SHORT LIVED AS WARM
SOUTHERLY FLOW ONCE AGAIN RETURNS TO THE AREA. HIGHS ON WEDNESDAY
WILL CLIMB BACK UP INTO THE MID TO UPPER 70S. STUCK PRETTY CLOSE TO
GUIDANCE POPS AND TEMPERATURES THROUGH THE PERIOD. DID NOT MAKE ANY
CHANGES TO THE EXTENDED SO WILL ATTACH THE DISCUSSION BELOW./15/

.LONG TERM...THURSDAY THROUGH MONDAY...MED RANGE/LONG TERM LOOKS
TO BE RATHER QUIET WITH THE FOCUS BEING WARM TEMPS AND ABV AVG
CONDITIONS FOR EARLY APRIL.

UPPER LEVEL RIDGING WILL BUILD OVER THE GULF FOR LATE WEEK AND
FURTHER INCREASE OVER THE REGION THIS WEEKEND. THIS RESULTING RIDGE
AND ASSOCIATED CAPPING...WILL KEEP PRECIP ACTIVITY AT BAY THROUGH AT
LEAST SUNDAY. AS THE UPPER RIDGE AXIS BUILDS OVER THE REGION...THE
CENTER OF THE SFC HIGH WILL BE OFF THE SE US COAST. THIS WILL PUT OUR
AREA ON THE WESTERN PERIPHERY OF THE HIGH AND ENTRENCHED IN DEEP
SOUTHERLY FLOW. THE RESULT WILL BE VERY WARM LOW LEVEL TEMPS AND 60S
DEWPTS. HOT/HUMID WILL BE THE NAME OF THE GAME AND THE SAVING GRACE
LOOKS TO BE A STEADY PRESSURE GRADIENT WHICH WILL KEEP THE WINDS
BLOWING FOR RELIEF. STARTING WITH THU AND HIGHS AROUND 80S...TEMPS
WILL BUILD EACH DAY INTO THE WEEKEND. LOOK FOR MID 80S FRI AND UPPER
80S SAT. FOR NOW...FORECAST HIGHS FOR SUN ARE IN THE MID 80S...BUT
COULD EASILY BE WARMER. ACTUALLY DURING THE ENTIRE WEEKEND THE AREA
COULD SEE TEMPS PUSH 90 DEGREES. ALL THIS WOULD BE NEAR RECORD HIGH
TEMPS AS 87-90 DEGREES IS THE RANGE OF RECORDS FOR SAT-SUN.

FOR NOW...HAVE LEFT THE GUID POPS OF 20-30% GOING FOR SUN-MON DUE TO
UNCERTAINTY AND THE POSSIBILITY OF SOME SYSTEM BREAKING DOWN THE
RIDGE. /CME/

&&

.AVIATION...EXPECT STRONG SOUTHERLY WINDS OF 15 TO 20 KNOTS WITH GUSTS
OF 25 TO AROUND 35 KNOTS. AS THE FRONT PASSES THROUGH THE STRONG
WINDS WILL SWITCH AROUND TO THE NORTHWEST. EXPECT LOW CEILINGS AND
VISIBILITIES AS THE SQUALL LINE OF STORMS MOVES THROUGH THE REGION.
THE SQUALL LINE WILL LEAVE THE REGION BY 02Z. CEILINGS SHOULD BEGIN
TO LIFT TO MVFR CEILINGS SHOULD LIFT TO VFR LEVELS AS WE GO FURTHER
THROUGH THE NIGHT. WINDS WILL DECREASE FROM WEST TO EAST ACROSS THE
REGION BY 03Z./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       40  65  40  75 /  21   0   0   0
MERIDIAN      40  66  33  76 /  64   0   0   0
VICKSBURG     41  68  40  78 /  13   0   0   0
HATTIESBURG   46  68  38  77 /  64   0   0   0
NATCHEZ       39  65  37  75 /  13   0   0   0
GREENVILLE    40  65  41  74 /   9   0   0   0
GREENWOOD     37  65  40  75 /  13   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
     025>066-072>074.

LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
     016-023>026.

AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.

&&

15/CME/17
Hazardous weather outlook, Apr 4, 3:09 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 4 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
309 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON INTO EARLY THIS
EVENING ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING
WINDS UP TO 70 MPH...TORNADOES...AND LARGE HAIL UP TO THE SIZE OF
GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE
FROM THIS AFTERNOON THROUGH 8 PM.

VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE
IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT
MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM
INTO A SQUALL LINE AS WELL AS CLUSTERS OF SEVERE STORMS. SUPERCELL
THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL
LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN
A MORE ENHANCED RISK FOR TORNADOES DURING THE AFTERNOON INTO EARLY
THIS EVENING. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH FROM THE
NORTHWEST FROM LATE THIS AFTERNOON THROUGH EARLY THIS EVENING BY 8
PM. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE
A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME
PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED UNTIL ABOUT MID EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Local storm report, Apr 4, 6:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      COLUMBUS                33.51N 88.40W
04/04/2011                   LOWNDES            MS   EMERGENCY MNGR

            SIGNIFICANT FLASH FLOODING ONGOING. MANY ROADS AND
            STREETS FLOODED OR CLOSED. A SHOPPING CENTER HAS EVERY
            STORE WITH WATER COMING IN IT. EVACUATIONS IN PROGRESS.

&&

GERARD
Local storm report, Apr 4, 6:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     7 S PRENTISS            31.50N 89.87W
04/04/2011                   JEFFERSON DAVIS    MS   EMERGENCY MNGR

            TREE DOWN ON A MOBILE HOME ON RIVER ROAD. EXACT LOCATION
            ESTIMATED

&&

AGRE
Local storm report, Apr 4, 6:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
647 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     4 S BOGUE CHITTO        31.37N 90.45W
04/04/2011                   LINCOLN            MS   AMATEUR RADIO

            NUMEROUS TREES DOWN IN THE MOAKS CREEK AREA

0551 PM     TSTM WND DMG     RUTH                    31.38N 90.32W
04/04/2011                   LINCOLN            MS   AMATEUR RADIO

            NUMEROUS TREES DOWN

&&

GERARD
Local storm report, Apr 4, 6:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     10 SW WINNSBORO         32.06N 91.84W
04/04/2011                   FRANKLIN           LA   EMERGENCY MNGR

            HALF THE ROOF BLOWN OFF A MOBILE HOME

&&

AGRE
Local storm report, Apr 4, 6:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
04/04/2011                   NEWTON             MS   EMERGENCY MNGR

            TREES DOWN ACROSS HWY 15

&&

GERARD
Local storm report, Apr 4, 6:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
04/04/2011                   NEWTON             MS   EMERGENCY MNGR

            TREES DOWN ON A CAR AND HOUSE IN NEWTON. TREES DOWN
            ACROSS SEVERAL STREES AND ROADS.

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:05 AM CDTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more22 hr
Apr 4, 10:04 AM CDTRiver Flood WarningJANClay11 hr
Apr 4, 11:01 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington59 min
Apr 4, 11:42 AM CDTSevere Thunderstorm WarningJANWashington63 min
Apr 4, 11:58 AM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower, Washington62 min
Apr 4, 12:25 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sunflower and 1 more65 min
Apr 4, 1:05 PM CDTSpecial Weather StatementJANBolivar, Humphreys, Sharkey, Sunflower, Washington25 min
Apr 4, 1:21 PM CDTSpecial Weather StatementJANIssaquena29 min
Apr 4, 1:27 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery29 min
Apr 4, 1:54 PM CDTSpecial Weather StatementJANHolmes41 min
Apr 4, 2:15 PM CDTSpecial Weather StatementJANLowndes30 min
Apr 4, 2:24 PM CDTSpecial Weather StatementJANAttala, Carroll, Choctaw, Grenada, Montgomery, Webster56 min
Apr 4, 2:53 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington52 min
Apr 4, 2:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren33 min
Apr 4, 3:20 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower24 min
Apr 4, 3:25 PM CDTSevere Thunderstorm WarningJANYazoo35 min
Apr 4, 3:27 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha28 min
Apr 4, 3:34 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha56 min
Apr 4, 3:35 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren55 min
Apr 4, 3:43 PM CDTTornado WarningJANClaiborne48 min
Apr 4, 3:53 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston67 min
Apr 4, 3:54 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren51 min
Apr 4, 3:58 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson62 min
Apr 4, 4:07 PM CDTTornado WarningJANClaiborne, Warren53 min
Apr 4, 4:14 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo46 min
Apr 4, 4:27 PM CDTTornado WarningJANHinds, Madison48 min
Apr 4, 4:28 PM CDTSevere Thunderstorm WarningJANLowndes32 min
Apr 4, 4:36 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 4, 4:39 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln66 min
Apr 4, 4:40 PM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more2 hr
Apr 4, 4:57 PM CDTSevere Thunderstorm WarningJANLeake, Madison48 min
Apr 4, 5:02 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston58 min
Apr 4, 5:06 PM CDTTornado WarningJANRankin54 min
Apr 4, 5:16 PM CDTFlash Flood WarningJANAttala, Leake, Madison119 min
Apr 4, 5:21 PM CDTSevere Thunderstorm WarningJANRankin, Simpson39 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston31 min
Apr 4, 5:39 PM CDTTornado WarningJANRankin, Simpson, Smith51 min
Apr 4, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln42 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston55 min
Apr 4, 5:56 PM CDTTornado WarningJANJefferson Davis, Lawrence64 min
Apr 4, 6:03 PM CDTSpecial Weather StatementJANLauderdale, Newton, Scott42 min
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningJANJasper, Simpson, Smith38 min
Apr 4, 6:19 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Apr 4, 6:23 PM CDTTornado WarningJANCovington, Forrest, Lamar, Marion27 min
Apr 4, 6:28 PM CDTSevere Thunderstorm WarningJANCovington, Jones62 min
Apr 4, 6:39 PM CDTSevere Thunderstorm WarningJANLauderdale51 min
Apr 4, 6:41 PM CDTFlash Flood WarningJANLowndes3 hr
Apr 4, 6:51 PM CDTSevere Thunderstorm WarningJANMarion39 min
Apr 4, 6:52 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar68 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.